# SDR AALA202404093423

- Difficulty date: March 22, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 67,743 hours, 28,385 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 176A30022
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR MARKS ON VERTICAL STABILIZER RIB AT BS 1016, WL 308. REPLACED RIB PER AARD 51-00-05-1 .
